New approaches to Bayesian consistency

Walker, Stephen G. (2004) New approaches to Bayesian consistency. Annals of Statistics, 32 (5). pp. 2028-2043. ISSN 0090-5364. (Full text available)

PDF (New Approaches to Bayesian Consistency)
Download (208kB)
[img]
Preview
Official URL
http://dx.doi.org/10.1214/009053604000000409

Abstract

We use martingales to study Bayesian consistency. We derive sufficient conditions for both Hettinger and Kullback-Leibler consistency, which do not rely on the use of a sieve. Alternative sufficient conditions for Hellinger consistency are also found and demonstrated on examples.

Item Type: Article
Uncontrolled keywords: Hellinger consistency; Kullback-Leibler consistency; martingale sequence; predictive density
Subjects: H Social Sciences > HA Statistics
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: Judith Broom
Date Deposited: 19 Dec 2007 18:21
Last Modified: 25 Jun 2014 10:46
Resource URI: http://kar.kent.ac.uk/id/eprint/586 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year